Lately am having stomach issues heart burn ,gas. tightness and just a ill feeling never had any side effets at all before. Could this have anything too do with Januvia ?
Januvia 100mg was also causing my husband all kinds of terrible side effects along with the ones you had mentioned. We did a lot of research and found that others were having the same side effects as him. Since he stopped the Januvia and only taking his Lantus shot along with two Glipizides ,the side effects are now already subsiding. The Side Effects he was having are so many is why I didn't list them! If you'd like to hear a few of them let us know. Hope this helps you in search of information.
- Januvia Information for Consumers
- Januvia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Januvia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2009 • 1 answer
Posted 12 Oct 2011 • 2 answers
Posted 31 Mar 2012 • 1 answer
Posted 13 May 2013 • 1 answer
Posted 30 Mar 2014 • 1 answer